Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Headaches, light headedness, nasal passages burning. Relief with ibuprofen. Is it due to sinus?

My daughter is 14 and has recently been having headaches during basketball with light - headedness. They come on suddenly and she describes the pain as in her face with burning in her nasal passages. They go away once she sits on the bench or takes ibuprofen . She also gets clear nasal discharge during activity. For the light-headedness, she saw a cardiologist who said her heart is fine and she needs to drink more fluids. She continues to have symptoms. Could this be sinus issues and if so, what would you recommend?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello user,
I think the problems your daughter experiencing are migraine attacks as pain is induced by some strenuous work like playing basketball etc.
I would advice you to take her to neurologist to investigate and treat her for the migraine.

hope my info helped you
Dr Hari Om Chandrakar
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor